| Model Number |
37603 |
| Medical Device Problem Codes |
Break (1069); High impedance (1291); Material Deformation (2976); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id neu_unknown_ext serial# unknown implanted: (b)(6) 2015 explanted: (b)(6) 2026 product type extension product id neu_unknown_ext serial# unknown; implanted: (b)(6) 2015 explanted: (b)(6) 2026 product type extension product id 37603 serial# (b)(6) implanted: (b)(6) 2023 explanted: (b)(6) 2026 product type implantable neurostimulator section d information references the main component of the system.Other relevant device(s) are: product id: neu_unknown_ext, serial/lot #: unknown, product id: neu_unknown_ext, serial/lot #: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that battery at 2.59v and eri alert did not show up.Patient is being referred for replacement.Additional information was provided by the manufacturer representative indicating high impedance at contact 3 on both hemispheres: on the left gpi, contact 3 monopolar measured 2293 ohms; on the right gpi, all configurations involving contact 3 (monopolar and bipolar) were out of range; neither of these contacts is currently used in the patient¿s programming configuration.The manufacturer representative provided additional information indicating that per clinician, the implantable neurostimulator reached the eri status due to normal battery depletion.Full narrative provided by rep: patient had bilateral battery replacement and bilateral extension revision done 3/3/2026.It was ob served that the patient had metal dog bones over the extension lead connection points.Additionally, there were no sutures over the legacy boots.This was done outside the us.The clinician felt this could likely have contributed to the impedance issue, since when he removed the metal dog bones both extensions were kinked/dented from the metal.Left lead and extension observations: when the left lead was disconnected from the old extension there were only 3 intact contacts.There was not a fourth contact and when the surgeon inspected the extension there was no 4th contact in the barrel of the old extension.When the left lead was connected to the new extension the surgeon lined up the lead and extension contacts as before.The outcome was with in normal limits impedance for contact 0,1,2 and out of range impedance(>5k) on contact 3 and all bipolar combos with contact 3.Stim was able to be programmed consistent with pre-op setting and no oor alerts were received.Right lead and extension observations; this was also tied down with a metal dog bone.The surgeon removed this.No tie was observed on the legacy boot and it was also observed that the set screws were not torqued down.The surgeon felt this may have contributed to the out-of-range impedance.The extensions was replaced and when the lead and extension was connected to the new battery impedance was all with in normal limits and stim was able to be programmed to pre op settings.The last piece of info collected was data from left chest battery (b)(6) 2026 it did appear when device was interrogated but this must have happened between the last clinician interrogation and this battery replacement.